# SDR USAA960333

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C2728713
- Condition: Cracked
- Location: Bs 328
- Part time: 53,066 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-4' CHECK VISUAL INSPECTION, FOUND 3 INCH CRACK IN SKIN AND BEAR STRAP FORWARD SERVICE DOOR CUT OUT (LOWER AFT CORNER) STA 328.  REPAIRED DOUBLER, PN 65C27287-13, REPAIR DOCUMENT T.R. 53-10-19, REV A.  (X)
